# SDR SWIA201334410

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 46,395 hours, 38,714 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE GEAR DID NOT RETRACT.  FLT#5261 REPLACED NLG PRIORITY VALVE IAW AMM. PN 4622, SN ON 739A & SN OFF  2214A.
